American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3451) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] John R. Graef. Boundedness and oscillation of solutions of the Liénard equation. Bull. Amer. Math. Soc. 77 (1971) 418-421. MR 0276538.
Abstract, references, and article information
View Article: PDF

[2] M. W. Hirsch, C. C. Pugh and M. Shub. Invariant manifolds. Bull. Amer. Math. Soc. 76 (1970) 1015-1019. MR 0292101.
Abstract, references, and article information
View Article: PDF

[3] Morris W. Hirsch. Foliations and noncompact transformation groups. Bull. Amer. Math. Soc. 76 (1970) 1020-1023. MR 0292102.
Abstract, references, and article information
View Article: PDF

[4] J. W. Robbin. On structural stability. Bull. Amer. Math. Soc. 76 (1970) 723-726. MR 0261622.
Abstract, references, and article information
View Article: PDF

[5] Shui-Nee Chow. Perturbing almost periodic differential equations. Bull. Amer. Math. Soc. 76 (1970) 421-424. MR 0251316.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1